# SDR COZA20161217100

- Difficulty date: December 15, 2016
- Submitted: December 18, 2016
- Operation: Air carrier
- Aircraft: N733KA
- Make and model: Boeing 737-86N
- Aircraft serial: 28643
- Aircraft time: 43,801 hours, 23,436 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Regulator
- Part number: 1074847
- Part serial: 5769
- Condition: Intermittent
- Location: Zone 500
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE ENGINE RUNS, NOTED LEFT ENGINE BLEED PRESSURE WAS LOWER THAN THE RIGHT ENGINE AT IDLE POWER SETTINGS.  THE LEFT ENGINE BLEED AIR PRESSURE WOULD RISE AND MATCH THE RIGHT PRESSURE ONCE THE POWER LEVERS WERE ADVANCED TO CHANGE THE ENGINE BLEED SOURCE FROM HIGH TO LOW STAGE.  USING THE FIM AND A DESCRIPTION OF THE SYSTEM OPERATION DETERMINED EITHER THE HIGH STAGE REGULATOR OR HIGH STAGE VALVE TO BE AT FAULT.  REPLACED THE HIGH STAGE REGULATOR AND NO PRESSURE INCREASE OCCURRED AT IDLE.  SEE SDR COZA20161217101 FOR REPLACEMENT OF THE HIGH STAGE VALVE.
